# SDR HALA2010121600590

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 71,035 hours, 31,557 cycles
- Engine: Ge CF680A2
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 01001186
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 23,276 hours, 8,258 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AIR CONDITIONING SYS DRIVES TO FULL COLD IN AUTO, HAD TO TURN OFF TRIM AIR & OP PACKS MANUALLY.  R & R LT PACK CONTROLLER IAW AMM TASK 21-51-14.  NO FAULTS NOTED.  OK TO CONTINUE.
